My 21 year old daughter recently was switched for 4 month's in a row to different generic manufacturers of birth control pills, the dosage was the same. She has felt sick on at least 2 of the brands, she has been having problems with anxiety and I feel the brand switching has not helped. I just had to call and find a pharmacy with the last brand she was on and had no real problems. This is the Mylan brand. The pharmacy that we were using tried to say it doesn't make a difference but I beg to differ, generics can have a 3% difference from brand name so if one has 3% less and the next has 3% more how can that not affect a person? Especially if it is hormones, there is a possible 6% difference in the active ingredient you could actually be talking about. My question is has anyone else had a issue such as this, I mean 4 months in a row to be switched seems just unsafe especially when you are talking about birth control pills and hormones. Thanks for anyone's input ahead of time...
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2016 • 0 answers
Posted 22 May 2016 • 0 answers
Posted 20 Feb 2017 • 0 answers
Posted 4 Mar 2017 • 1 answer
Posted 20 May 2018 • 0 answers